Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  2. Hacor

    Score de fracaso de la ventilación no invasiva

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. EAST AFNET 4 for atrial fibrilation

    For patients with newly diagnosed AF who are at high risk for cardiovascular complications and especially if the patient is symptomatic, we suggest a rhythm-control rather than a rate-control strategy, provided it can be initiated within 12 months of onset (Grade 2C). High risk is defined as >75 years of age, prior transient ischemic attack or stroke, or two of the following criteria: age >65 years, female sex, heart failure, hypertension, diabetes, severe coronary artery disease, chronic kidney disease, and left ventricular hypertrophy (diastolic septal wall width >15 mm). (See 'EAST-AFNET 4' above.)

    Source: UpToDate

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  6. Score de Chu g

    Bonjour,

    Serait-il possible d’inclure ce score qui valide la sortie de patients lord d’une intervention ou d’une anesthésie lors d’un séjour en service d’hospitalisation ambulatoire ...

    Merci

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  7. Duke Activity Status Index (DASI)

    Allows estimation of functional capacity in METS as part of peri operative risk assessment before intermediate or major surgery as advocated by American College of Cardiology & American Heart Association. See METS study Measurement of Exercise Tolerance before Surgery predictor of risk of death or MI within 30 days of surgery

    10 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  8. HACOR

    Prediction of NOn invasive ventilation failure

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. Lake Louise Questionnaire

    Ajouter le score pour le MAM

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. 0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  11. Precise-DAPT

    Desunión de reducir el período de doble anti agregación, al implantar un stent

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  12. Acuita score

    Riesgo de hemorragia en pacientes con iamsest

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. HACOR score

    Predictive of NIV success. Duan et al, Intensive Care Medicine 2017

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. PRECISE-DAPT

    Score de risco para tomada de decisao da terapêutica antiagregante plaquetaria dupla

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  15. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. REVEAL Registry PAH risk calculator

    Risk assessment tool for treatment of pulmonary arterial hypertension

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  17. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  18. Mahran score

    Calculation of risk of CIN with contrast exposure during coronary angio and intervention

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. SARC-F questionário

    Questionário para triagem de paciente com sarcopenia.

    < 5 pontos: afasta possibilidade de sarcopenia
    6-10 pontos: paciente é suspeito para ter sarcopenia.

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →

Formula Suggestions

Categories